# SDR SWAA2025032407519

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 40,337 hours, 19,032 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 141DW CRACKED AT EDGE <[01].  REMOVED AND FABRICATED NEW PANEL 141 DW IAW AMM 25-52-01; [02] REMOVED AND FABRICATED NEW PANEL 141 DW IAW AMM 25-52-01; [03] INSTALLED NEW PANEL PER AMM 25-52-01.
